# SDR ASAA12511680

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 14,866 hours, 4,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1673, M1676 AND M1695 FAILED DEEP CYCLE CHECK. ACFT GROUNDED.  R & R AND TESTED EMERGENCY LIGHT BATTERY PACKS M1673, M1676 AND M1695 IAW MM 33-51-06-960-805, OPS NORMAL.
